# SDR N6WA2024010904

- Difficulty date: December 29, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10287
- Aircraft time: 32,078 hours, 22,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED BY MOTOR PULLY. PAX DOOR AFT DRAG ANGLE WAS REPAIRED IAW CRJ 700 SRM 52-11-04
